# SDR MYWA09072

- Difficulty date: December 17, 2009
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Aircraft time: 13,553 hours, 5,262 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NR 2 FUEL GAUGE AT SINGLE POINT REFUELING PANEL READING 1500 KIL LESS THAN FLIGHT DECK GAUGE.
